# SDR SWAA2024103040189

- Difficulty date: September 22, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-592934<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23272676;DUE DATE:17-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1998072 ; DUE DATE : 23/JAN/25;[03] REPAIRED BY WELDING AT AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED BY WELDING AT AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.
